American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Daniel Alpay, Palle Jorgensen and Dan Volok. Relative reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 142 (2014) 3889-3895.
Abstract, references, and article information   
View Article: PDF

[2] S. Waleed Noor. Complex symmetry of composition operators induced by involutive ball automorphisms. Proc. Amer. Math. Soc. 142 (2014) 3103-3107.
Abstract, references, and article information   
View Article: PDF

[3] Gadadhar Misra, Subrata Shyam Roy and Genkai Zhang. Reproducing kernel for a class of weighted Bergman spaces on the symmetrized polydisc. Proc. Amer. Math. Soc. 141 (2013) 2361-2370.
Abstract, references, and article information   
View Article: PDF

[4] Quanlei Fang and Jingbo Xia. Corrigendum to ``Multipliers and essential norm on the Drury-Arveson space''. Proc. Amer. Math. Soc. 141 (2013) 363-368.
Abstract, references, and article information   
View Article: PDF

[5] L. A. Coburn. Berezin transform and Weyl-type unitary operators on the Bergman space. Proc. Amer. Math. Soc. 140 (2012) 3445-3451.
Abstract, references, and article information   
View Article: PDF

[6] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Affine fractals as boundaries and their harmonic analysis. Proc. Amer. Math. Soc. 139 (2011) 3291-3305. MR 2811284.
Abstract, references, and article information   
View Article: PDF

[7] Quanlei Fang and Jingbo Xia. Multipliers and essential norm on the Drury-Arveson space. Proc. Amer. Math. Soc. 139 (2011) 2497-2504. MR 2784815.
Abstract, references, and article information   
View Article: PDF

[8] Yunus E. Zeytuncu. Weighted Bergman projections and kernels: $L^{p}$ regularity and zeros. Proc. Amer. Math. Soc. 139 (2011) 2105-2112. MR 2775388.
Abstract, references, and article information   
View Article: PDF

[9] Gajath Gunatillake. Compact weighted composition operators on the Hardy space. Proc. Amer. Math. Soc. 136 (2008) 2895-2899. MR 2399056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tavan T. Trent. A note on multiplier algebras on reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 136 (2008) 2835-2838. MR 2399048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] L. A. Coburn and Bo Li. Directional derivative estimates for Berezin's operator calculus. Proc. Amer. Math. Soc. 136 (2008) 641-649. MR 2358506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael T. Jury. Reproducing kernels, de Branges-Rovnyak spaces, and norms of weighted composition operators. Proc. Amer. Math. Soc. 135 (2007) 3669-3675. MR 2336583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marcus Sundhäll. Trace class criteria for bilinear Hankel forms of higher weights. Proc. Amer. Math. Soc. 135 (2007) 1377-1388. MR 2276646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. A. Coburn. Sharp Berezin Lipschitz estimates. Proc. Amer. Math. Soc. 135 (2007) 1163-1168. MR 2262921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gajath Gunatillake. Spectrum of a compact weighted composition operator. Proc. Amer. Math. Soc. 135 (2007) 461-467. MR 2255292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Miroslav Englis and Genkai Zhang. On the derivatives of the Berezin transform. Proc. Amer. Math. Soc. 134 (2006) 2285-2294. MR 2213701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael T. Jury. Invariant subspaces for a class of complete Pick kernels. Proc. Amer. Math. Soc. 133 (2005) 3589-3596. MR 2163594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. Alpay and C. Dubi. On commuting operators solving Gleason's problem. Proc. Amer. Math. Soc. 133 (2005) 3285-3293. MR 2161151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Zoltán Sebestyén and Jan Stochel. Reflection symmetry and symmetrizability of Hilbert space operators. Proc. Amer. Math. Soc. 133 (2005) 1727-1731. MR 2120258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xian-Jin Li. A note on the weighted Hilbert's inequality. Proc. Amer. Math. Soc. 133 (2005) 1165-1173. MR 2117219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] L. A. Coburn. A Lipschitz estimate for Berezin's operator calculus. Proc. Amer. Math. Soc. 133 (2005) 127-131. MR 2085161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jingbo Xia. Hankel operators in the Bergman space and Schatten $p$-classes: The case $1<p<2$. Proc. Amer. Math. Soc. 129 (2001) 3559-3567. MR 1860488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. A. Coburn. On the Berezin-Toeplitz calculus. Proc. Amer. Math. Soc. 129 (2001) 3331-3338. MR 1845010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard Rochberg and Nik Weaver. Noncommutative complex analysis and Bargmann-Segal multipliers. Proc. Amer. Math. Soc. 129 (2001) 2679-2687. MR 1838792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1